# SDR 08FDEA00128

- Difficulty date: January 14, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 52,106 hours, 9,977 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: NNB678619
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR, NEAR INBOARD STRUT FAIRING UPPER MOUNTING   AREA FOUND CRACKED.  CRACK AT LEFT MAIN LANDING GEAR DOOR, NEAR INBOARD STRUT FAIRING UPPER MOUNTING AREA.  REPAIRED AS PER FEDEX EA NR 1-3210-116534, TITLE: LANDING GEAR MAIN GEAR DOOR LEFT MAIN LANDING GEAR DOOR FRAME, REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
